# SDR SWIA202266437

- Difficulty date: August 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Scored
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT HORIZONTAL STABILIZER HINGE FITTING IS SCORED ON THE INBOARD SIDE AS MARKED.     (C-CHECK RO 9/02/2022)    REPAIRED L/F AFT HORIZONTAL STABILIZER HINGE FITTING ON THE INBOARD SIDE.  RED ETD2022-170-025386.  SEE CONTINUATION CARD FOR WORK PERFORMED. NO WEIGHT CHANGE.
